# SDR COMA0560114

- Difficulty date: February 6, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 16,589 hours, 15,726 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5089 FLAPS FAIL CAUTION.  RESET FLAP SYSTEM PER AD 98-20-01 AND DEFERRED MAINT PER MEL.
